# SDR IPXA2024013038949

- Difficulty date: January 26, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 64,754 hours, 21,828 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: UNKNOWN
- Part serial: NA
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN INBOARD LEADING EDGE SUPPORT LINK DOORS (SUPPORT ASSY THAT CONNECTED TO WEB ASSY) REMOVED THE BROKEN INBD LE SUPPORT LINK DOORS AND REPLACED NEW INBD LESUPPORT LINK DOORS PER AMM 57-41-59-401 AND OPS CHK OK
